# SDR ASMF200604018

- Difficulty date: April 27, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737*
- Aircraft serial: 29363
- Aircraft time: 7,185 hours, 3,821 cycles
- Engine: Ge CFM567B24
- Engine time: 7,185 hours, 3,821 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blades
- Condition: Broken
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING FINAL APPROACH AT VSA IT WAS A BIRD STRIKE ON THE RIGHT SIDE OF THE AIRCRAFT.  THE RT ENGINE WAS INSPECTED, CLEANED AND OPERATIONAL TESTED IAW FIM 71-05 TASK 801, ALL CORRECT.  AT ARRIVING TO MEX THE RT ENGINE WAS INSPECTED BY BIRD STRIKE AND BOROSCOPE; FOUNDING TWO FAN PLATFORMS WERE FOUND BROKEN.  AIRCRAFT WAS SENT TO THE HANGAR AND THE FAN PLATFORMS WERE REPLACED AND SYSTEM TESTED IAW M/M 72-21-02, BEING ALL CORRECT.
